Toggle Main Menu Toggle Search

ePrints

U.S. dollar real exchange rates: nonlinearity revisited

Lookup NU author(s): Professor Robert Sollis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Previous empirical work employing smooth transition autoregressive (STAR) models has found that U.S. dollar real exchange rates are nonlinear mean reverting processes. We utilise tests developed from time-varying smooth transition autoregressive (TV-STAR) models to re-examine dollar-based rates. These tests reveal that structural change is an important feature of the data. In some cases there is support for both nonlinearity and structural change, while in other cases there appears to be stronger support for structural change than for nonlinearity. The results raise a number of interesting issues for future research.


Publication metadata

Author(s): Sollis R

Publication type: Article

Journal: Journal of International Money and Finance

Year: 2008

Volume: 27

Issue: 4

Pages: 516-528

ISSN (print): 0261-5606

ISSN (electronic): 1873-0639

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.jimonfin.2008.02.001

DOI: 10.1016/j.jimonfin.2008.02.001


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share